# SDR DALA2015042402911

- Difficulty date: April 21, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS A SHARP CREASE ON UPPER T/E WEDGE APPROXIMATELY 1.5 LONG.  EVALUATED DAMAGE AND FOUND IT TO BE OUT OF LIMITS ON 5 SLAT T/E WEDGE IAW SRM 57-43-02, FIG 101 AND BONDED PERMANENT REPAIR 4.5"DIA IAW SRM 51-70-10, REPAIR 2, ID TAGGED REPAIR IAW DPS 900-5-1, NR 04.  LP1916961.
